# SDR SWAA2021032353050

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B - BS847 LBL21 WL157. MARKED / REMOVED CORROSION FOUND MORE 50% MATERIAL LOSS; REMOVED FABRICATED AND INSTALLED FLOOR TO SIDEWALL SUPPORT AT ACB BETWEEN BS 727 TO BS 847 LBL21 WL157 PER SRM 53-00-53-1A-2; SRM 51-40-02; DWG 146A7500; INSTALLED SPLICE SIDEPLATE AT BS727E+10 PER SRM 53-00-53-2R-6
